I have been prescribed 10mg Lexapro for anxiety 1x daily it's now my 5th day on it and I am just miserable the first day was great second some nausea but bearable.. the past two days I haven't wanted to get off the couch I am achy and I have been clenching my jaw. I do notice while driving and being out I have less anxiety but when at home and even when out I'm just down almost emotionless maybe even depressed.. which I've never had any trouble with previously.. I work from home and have for sometime now and recently I've noticed a lot of anxiety in the car and anytime I leave my house and it does affect my relationship with friends/family... should I be on this medication? What should I tell my doctor? I called and they said they want me to keep taking it for at least another 3-4 days to see if it improves? Any advice would be great
From my experience, all totally normal. It's normal for anxiety to increase in the first 2-4 weeks of starting lexapro. If you can, try to persevere. Once you have been on it for about 5 weeks, you will notice some improvement, and by 6-7 weeks you should start feeling pretty good.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 2 answers
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Posted 13 Oct 2015 • 2 answers
Posted 23 Oct 2015 • 4 answers
Posted 21 Jul 2016 • 1 answer
Posted 9 Nov 2017 • 2 answers